World Scientific
Skip main navigation

Cookies Notification

We use cookies on this site to enhance your user experience. By continuing to browse the site, you consent to the use of our cookies. Learn More
×
Reviews in Mathematical Physics cover

Volume 12, Issue 06 (June 2000)

No Access
JAUCH–PIRON STATES AND σ-ADDITIVITY
  • Pages:767–777

https://doi.org/10.1142/S0129055X00000307

No Access
LOW TEMPERATURE PROPERTIES OF THE BLUME–EMERY–GRIFFITHS (BEG) MODEL IN THE REGION WITH AN INFINITE NUMBER OF GROUND STATE CONFIGURATIONS
  • Pages:779–806

https://doi.org/10.1142/S0129055X00000319

No Access
THE DENSITY OF STATES AND THE SPECTRAL SHIFT DENSITY OF RANDOM SCHRÖDINGER OPERATORS
  • Pages:807–847

https://doi.org/10.1142/S0129055X00000320

No Access
RIEMANNIAN GEOMETRICAL OPTICS: SURFACE WAVES IN DIFFRACTIVE SCATTERING
  • Pages:849–872

https://doi.org/10.1142/S0129055X00000332

No Access
QUANTUM EXPONENTIAL FUNCTION
  • Pages:873–920

https://doi.org/10.1142/S0129055X00000344